# SDR AWXA200601725

- Difficulty date: September 26, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545766
- Condition: Cracked
- Location: Bs 500d S12r
- Part time: 51,555 hours, 30,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - STR 12 RT BS 500D CRACKED AT FWD FASTENER HOLE.  REMOVED FABRICATED AND REPLACED STR 12 RT BS 500D IAW B737-300  SRM 51-40-02-0G PART 4 FIG 8, 3 AND BAC DWG 65-45766.
